# SDR ASAA2022102740480

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 5,552 hours, 1,804 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Tat Probe
- Part number: 102AH2AG
- Condition: Faulted
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 16000 FT VNAV DISCONNECTED. TAT TEMP WAS CLIMBING TO 99 DEGREE AND TO 15 DEGREE CAUSING AT LIM ANNUNCIATOR INTERMITENTLY. ALL ASSOCIATED SYSTEMS WORKED INTERMITENTLY ON RETURN TO SEA. NO MASTER CAUTION OBSERVED. LOSS OF AUTHTHROTTLES VNAV FCC1. GROUNDED - YES. AIR TURNBACK - REPLACED TOTAL AIR TEMPERATURE PROBE (TAT). PERFORMED GOOD INSTALLATION TEST. REF B737-9 AMM 34-21-06/401.
